Title: Asymmetric Wave Propagation Through Saturable Nonlinear Oligomers
Authors: Law, Daniel
D'Ambroise, Jennie
Kevrekidis, Panayotis G.
Kip, Detlef  
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: Dec-2014
Publisher: MDPI
Document Type: Article
Source: 2014, 1(4), 390-403
Journal / Series / Working Paper (HSU): Photonics : open access journal
Volume: 1
Issue: 4
Page Start: 390
Page End: 403
Publisher Place: Basel
Abstract: 
In the present paper we consider nonlinear dimers and trimers (more
generally, oligomers) embedded within a linear Schr{\"o}dinger lattice where
the nonlinear sites are of saturable type. We examine the stationary states of
such chains in the form of plane waves, and analytically compute their
reflection and transmission coefficients through the nonlinear oligomer, as
well as the corresponding rectification factors which clearly illustrate the
asymmetry between left and right propagation in such systems. We examine not
only the existence but also the dynamical stability of the plane wave states.
Lastly, we generalize our numerical considerations to the more physically
relevant case of Gaussian initial wavepackets and confirm that the asymmetry in
the transmission properties also persists in the case of such wavepackets.
Organization Units (connected with the publication): Experimentalphysik und Materialwissenschaften 
URL: http://arxiv.org/abs/1412.4856v1
ISSN: 2304-6732
DOI: 10.3390/photonics1040390
Appears in Collections:Publications of the HSU Researchers

Show full item record

CORE Recommender

SCOPUSTM   
Citations

4
checked on May 23, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.